Advanced search
Start date
Betweenand

Mikhailo Dokuchaev

CV Lattes GoogleMyCitations ORCID


Universidade de São Paulo (USP). Instituto de Matemática e Estatística (IME)  (Institutional affiliation for the last research proposal)
Birthplace: Ucrânia

Mikhailo Dokuchaev in research grants and scholarships supported by FAPESP.

Research grants
Scholarships in Brazil
FAPESP support in numbers * Updated June 19, 2021
Total / Available in English
1 / 1   Ongoing research grants
27 / 23   Completed research grants
1 / 1   Ongoing scholarships in Brazil
8 / 5   Completed scholarships in Brazil
2 / 0   Completed scholarships abroad
39 / 30   All research grants and scholarships

Associated processes
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (16)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications13
Citations16
Cit./Article1.2
Data from Web of Science

DUDCHENKO, IRYNA; PLAKHOTNYK, MAKAR. On indices and eigenvectors of quivers. ALGEBRA & DISCRETE MATHEMATICS, v. 27, n. 1, SI, p. 12-19, . Web of Science Citations: 0. (13/11350-2)

DOKUCHAEV, MIKHAILO; KIRICHENKO, VLADIMIR; KUDRYAVTSEVA, GANNA; PLAKHOTNYK, MAKAR. The max-plus algebra of exponent matrices of tiled orders. Journal of Algebra, v. 490, p. 1-20, . Web of Science Citations: 0. (15/09162-9, 13/11350-2, 15/16726-6, 14/23853-1)

KHRYPCHENKO, MYKOLA; NOVIKOV, BORIS. REFLECTORS AND GLOBALIZATIONS OF PARTIAL ACTIONS OF GROUPS. JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v. 104, n. 3, p. 358-379, . Web of Science Citations: 0. (12/01554-7)

DOKUCHAEV, MIKHAILO; KHRYPCHENKO, MYKOLA. Partial cohomology of groups and extensions of semilattices of abelian groups. Journal of Pure and Applied Algebra, v. 222, n. 10, p. 2897-2930, . Web of Science Citations: 1. (12/01554-7, 15/09162-9)

DOKUCHAEV‚ MA; KIRICHENKO‚ V.V.; CHERNOUSOVA‚ Z.T.. Tiled orders and Frobenius rings. MATHEMATICAL NOTES, v. 72, n. 3, p. 428-432, . (99/11761-3)

DOKUCHAEV‚ MA; KIRICHENKO‚ VV. Quasi-Frobenius Rings and Nakayama Permutations of Semiperfect Rings. UKRAINIAN MATHEMATICAL JOURNAL, v. 54, n. 7, p. 1112-1125, . (99/11761-3)

BOVDI‚ V.. On a filtered multiplicative basis of group algebras. ARCHIV DER MATHEMATIK, v. 74, n. 2, p. 81-88, . (97/05920-6)

SAMBONET, NICOLA. Bounds for the exponent of the Schur multiplier. Journal of Pure and Applied Algebra, v. 221, n. 8, p. 2053-2063, . Web of Science Citations: 1. (15/12139-9)

PLAKHOTNYK, MAKAR. The Derivative of the Conjugacy Between Skew Tent Maps. INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, v. 28, n. 9, . Web of Science Citations: 0. (13/11350-2)

KHRYPCHENKO, MYKOLA. Jordan derivations of finitary incidence rings. LINEAR & MULTILINEAR ALGEBRA, v. 64, n. 10, p. 2104-2118, . Web of Science Citations: 4. (12/01554-7)

ABRAMS, GENE; NAM, TRAN GIANG. Corners of Leavitt path algebras of finite graphs are Leavitt path algebras. Journal of Algebra, v. 547, p. 494-518, . Web of Science Citations: 0. (18/06538-6)

ANH, P. N.; NAM, T. G.. Special irreducible representations of Leavitt path algebras. ADVANCES IN MATHEMATICS, v. 377, . Web of Science Citations: 0. (18/06538-6)

DOKUCHAEV, MIKHAILO; KHRYPCHENKO, MYKOLA; JACOBO SIMON, JUAN. GLOBALIZATION OF PARTIAL COHOMOLOGY OF GROUPS. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v. 374, n. 3, p. 1863-1898, . Web of Science Citations: 0. (15/09162-9, 12/01554-7)

KHRYPCHENKO, MYKOLA. Partial actions and an embedding theorem for inverse semigroups. PERIODICA MATHEMATICA HUNGARICA, v. 78, n. 1, p. 47-57, . Web of Science Citations: 1. (12/01554-7)

DOKUCHAEV, MIKHAILO; KHRYPCHENKO, MYKOLA. Twisted partial actions and extensions of semilattices of groups by groups. INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, v. 27, n. 7, p. 887-933, . Web of Science Citations: 2. (12/01554-7, 15/09162-9)

DE LIMA, H. G. G.; PINEDO, H.. ON THE TOTAL COMPONENT OF THE PARTIAL SCHUR MULTIPLIER. JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v. 100, n. 3, p. 374-402, . Web of Science Citations: 0.

DOKUCHAEV, M.; KHRYPCHENKO, M.. Partial cohomology of groups. Journal of Algebra, v. 427, p. 142-182, . Web of Science Citations: 7. (12/01554-7)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

LIMA, Helder Geovane Gomes de. Representações parciais de grupos, seus domínios e o multiplicador de Schur parcial. Tese (Doutorado) -  Instituto de Matemática e Estatística.  Universidade de São Paulo (USP).  São Paulo.  (09/53551-9

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: